# SDR A6WA200940541

- Difficulty date: September 3, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 14,783 hours, 13,840 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUEST INSPECTION OF OUT OF SERVICE DOOR.  UNABLE TO OPEN FROM OUTSIDE.  LUBED DOOR HANDLE IAW AMM 12-20-52.  OPS CKS GOOD.  (K)
